×

Some properties of Furuta type inequalities and applications. (English) Zbl 1472.47015

Summary: This work is to consider Furuta type inequalities and their applications. Firstly, some Furuta-type inequalities under \(A \geq B \geq 0\) are obtained via Loewner-Heinz inequality; as an application, a proof of Furuta inequality is given without using the invertibility of operators. Secondly, we show a unified satellite theorem of grand Furuta inequality which is an extension of the results by M. Fujii et al. [Linear Algebra Appl. 438, No. 4, 1580–1586 (2013; Zbl 1270.47016)]. At the end, a kind of Riccati-type operator equation is discussed via Furuta type inequalities.

MSC:

47A63 Linear operator inequalities
47A62 Equations involving linear operators, with operator unknowns

Citations:

Zbl 1270.47016
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kadison, R. V.; Ringrose, J. R., Fundamentals of the Theory of Operator Algebras (1997), RI, USA: American Mathematical Society, Providence, RI, USA · Zbl 0888.46039
[2] Furuta, T., Invitation to Linear Operators, x+255 (2001), London, UK: Taylor & Francis, London, UK · Zbl 1029.47001
[3] Furuta, T., \(A \geq B \geq 0\) assures \((B^r A^p B^r)^{1 / q} \geq B^{p + 2 r / q}\) for \(r \geq 0, p \geq 0, q \geq 1\) with \((1 + 2 r) q \geq p + 2 r\), Proceedings of the American Mathematical Society, 101, 1, 85-88 (1987) · Zbl 0721.47023 · doi:10.2307/2046555
[4] Yuan, J.; Gao, Z., Complete form of Furuta inequality, Proceedings of the American Mathematical Society, 136, 8, 2859-2867 (2008) · Zbl 1147.47016 · doi:10.1090/S0002-9939-08-09446-X
[5] Bourin, J.-C.; Ricard, E., An asymmetric Kadison’s inequality, Linear Algebra and Its Applications, 433, 3, 499-510 (2010) · Zbl 1208.15019 · doi:10.1016/j.laa.2010.03.015
[6] Garcia, S. R., Aluthge transforms of complex symmetric operators, Integral Equations and Operator Theory, 60, 3, 357-367 (2008) · Zbl 1160.47001 · doi:10.1007/s00020-008-1564-y
[7] Lauric, V., \((C_p, \alpha)\)-hyponormal operators and trace-class self-commutators with trace zero, Proceedings of the American Mathematical Society, 137, 3, 945-953 (2009) · Zbl 1179.47022 · doi:10.1090/S0002-9939-08-09731-1
[8] Ito, M.; Yamazaki, T.; Yanagida, M., Generalizations of results on relations between Furuta-type inequalities, Acta Scientiarum Mathematicarum, 69, 3-4, 853-862 (2003) · Zbl 1051.47015
[9] Ito, M.; Yamazaki, T., Relations between two inequalities \((B^{r / 2} A^p B^{r / 2})^{r / p + r} \geq B^r\) and \((A^{p / 2} B^r A^{p / 2})^{p / p + r} \leq A^p\) and their applications, Integral Equations and Operator Theory, 44, 4, 442-450 (2002) · Zbl 1028.47013 · doi:10.1007/BF01193670
[10] Furuta, T., Extension of the Furuta inequality and Ando-Hiai log-majorization, Linear Algebra and Its Applications, 219, 139-155 (1995) · Zbl 0822.15008 · doi:10.1016/0024-3795(93)00203-C
[11] Fujii, M.; Nakamoto, R.; Yonezawa, K., A satellite of the grand Furuta inequality and Its application, Linear Algebra and Its Applications, 438, 4, 1580-1586 (2013) · Zbl 1270.47016 · doi:10.1016/j.laa.2011.03.049
[12] Fujii, M.; Kamei, E.; Nakamoto, R., Grand Furuta inequality and its variant, Journal of Mathematical Inequalities, 1, 3, 437-441 (2007) · Zbl 1145.47013 · doi:10.7153/jmi-01-37
[13] Lancaster, P.; Rodman, L., The Algebraic Riccati Equation, xviii+480 (1995), Oxford, UK: Academic Press, Oxford, UK · Zbl 0836.15005
[14] Pedersen, G. K.; Takesaki, M., The operator equation \(T H T = K\), Proceedings of the American Mathematical Society, 36, 311-312 (1972) · Zbl 0256.47020
[15] Yuan, J.; Gao, Z., The operator equation \(K^p = H^{\delta / 2} T^{1 / 2}(T^{1 / 2} H^{\delta + r} T^{1 / 2})^{p - \delta / \delta + r} T^{1 / 2} H^{\delta / 2}\) and its applications, Journal of Mathematical Analysis and Applications, 341, 2, 870-875 (2008) · Zbl 1138.47009 · doi:10.1016/j.jmaa.2007.10.043
[16] Yuan, J. T.; Wang, C. H., Riccati type operator equation and Furuta’s question · Zbl 1321.47035
[17] Yuan, J., Furuta inequality and q-hyponormal operators, Operators and Matrices, 4, 3, 405-415 (2010) · Zbl 1222.47025 · doi:10.7153/oam-04-21
[18] Yuan, J.; Ji, G., Monotonicity of generalized Furuta type functions, Operators and Matrices, 6, 4, 809-818 (2012) · Zbl 1272.47028 · doi:10.7153/oam-06-52
[19] Yang, C. S.; Yuan, J. T., Class \(w F(p, r, q)\) operators, Acta Mathematica Scientia A, 27, 5, 769-780 (2007) · Zbl 1150.47326
[20] Bhatia, R.; Uchiyama, M., The operator equation \(\sum_{i = 0}^n ‍ A^{n - i} X B^i = Y\), Expositiones Mathematicae, 27, 3, 251-255 (2009) · Zbl 1167.15010 · doi:10.1016/j.exmath.2009.02.001
[21] Yanagida, M., Powers of class \(w A(s, t)\) operators associated with generalized Aluthge transformation, Journal of Inequalities and Applications, 7, 2, 143-168 (2002) · Zbl 1050.47018 · doi:10.1155/S1025583402000097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.